# SDR EISA97092

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING INBOARD FORE FLAP APPROX 1 SQUARE INCH IN AREA AND .1875 INCH DEPTH OF CORROSION, OUTBOARD END 4 INCHES ABOVE TE.  REMOVED AND REPLACED FLAP END FITTING PER MM 27-51-32.  (M)
